Epilepsy Community
Can a drug overdose cause a seizure disorder
About This Community:

This patient support community is for discussions relating to epilepsy, safety, school issues, and transportation issues.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Can a drug overdose cause a seizure disorder

Can a (prettty big, so that pt was in ICU for a while) drug overdose of Klonopin cause a seizure disorder?
Post a Comment
To
MedHelp Health Answers
Recent Activity
1780921_tn?1384615710
Blank
flipper336 "You are braver than you ... Comment
2 hrs ago
Avatar_f_tn
Blank
mkh9 commented on Londres70's status
Sep 20
Avatar_f_tn
Blank
mkh9 commented on photo
Sep 19
Top Neurology Answerers
1780921_tn?1384615710
Blank
flipper336
Chandler, AZ
5466288_tn?1410488785
Blank
cramp_n_mystyle
Greensburg, IN
Avatar_f_tn
Blank
spitfire2
chicago
Epilepsy Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Neurology Answerers
1780921_tn?1384615710
Blank
flipper336
Chandler, AZ
5466288_tn?1410488785
Blank
cramp_n_mystyle
Greensburg, IN
Avatar_f_tn
Blank
spitfire2
chicago